T Nation

Calling DocT or any other doctor's that can help me out

I am on Prednisone again and I feel my bones are getting brittle. Any suggestions to combat this problem w/ predisone.

I take 60mg a day of this crappy drug.

Any suggestion would help.

In Health,

Silas C.

I’m not a Dr., but I do know that patients on prednisone are encouraged to eat high protein, low sodium, low carb diets. It’s also recommended that they supplement with calcium and Vitamin D.

Hopefully, brittle bones is the worst side effect that you’ll experience, as the others can be considerably more severe.

For more info, run a search at www.rxlist.com.

If you really do feel “brittle”, your doc could prescribe an osteoporosis med, like fosamax; howver, weight-bearing excercise and calcium/vit. D supplementation should cut it. For a true answer, We’d need to know how long you’ve been on it, at what dose, and how many times have you been on it previously?

Sorry, I didn’t see your dosage the first time, the other questions are still important, though. As well as your age. Other things you can do to help are avoid excess alcohol, stop smoking if you do, and you could take a thiazide diuretic if your doc agrees.

I have to be on this thing for two more years.

I am taking it for part of my cancer treatment. And yes I have had this drug before in my treatments.

I am 30 years old I work-out w/ weights which includes some o-lifting. I don’t drink and I don’t smoke.

I am also currently staying away from all supplements including vitimans just under advise of a person that I respect in this forum.

Thanks for the tips. Anythingelse is grately appreciated.

In Health,

Silas C

I hope and pray none of you get this horrible disease.